Medical Specialty >> Reproductive Medicine

Doctors Lounge - Reproductive Medicine Answers

Back to Reproductive Medicine Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site. 

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/16/2017.

Forum Name: Male Sexual Disorders

Question: black dot-like spots on my foreskin


 rzkhan87 - Tue Jan 01, 2008 1:46 am

hi. how are you doing. i am 20 yrs old now. my size of penis is 8 inch which i have no complain about. however i have been masturbating for the last 5-6years. i got too much into it and regularly masturbated . as the years passed, i have noticed that my shaft has become darker and the forskin(glans penis) started having dark black spots on it and looked dry at the lower part of it and around the meatus, it is totally black. also, the skin of my scrotum became darker and became bigger than the testis requires,loose and seeemed like it is falling down. is it because of my excessive masturbation.. or what maybe the other reason. and what should i do about it. thanks.
 Dr. Chan Lowe - Wed Jan 16, 2008 8:14 pm

User avatar Hi Rzkhan87,

I doubt that this darkening is related to masturbation. There are a few possible things that can cause hyperpigmentation (darkening) of the scrotum/penis. If there was something causing inflammation, such as a contact dermatitis or irritation from excess moisture, darkening can follow inflammation.

Another possibility would be a fungal infection causing darkening. There are a few other more severe issues that I would expect to be less likely at your age. I would recommend you have your doctor evaluate this to find out for sure what is going on. There may be a treatment needed to help the color return to normal.

Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us